# SDR HEEA968531

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108PH
- Make and model: Bell 206L-3
- Aircraft serial: 51334
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: 0110014700
- Condition: Defective
- Location: Cockpit Gps
- Component: GA56
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS CANNOT FIND SATELLITE AND ANT ATTACH FITTING IS LOOSE.
